# SDR SCNA07003

- Difficulty date: February 23, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-800
- Aircraft serial: 28379
- Aircraft time: 26,172 hours, 10,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 11-C EMERGENCY LIGHTING STRIP BROKEN.  MAINTENANCE RESECURED LIGHT STRIP.  OPS CHECKS OK.
